Your first injection is usually with the nurse. I was very nervous on the first injection. 4 hours later, I got a flu-like symptom. Sleep and take a paracetamol. Not too much as they are bad for the liver.
Tiredness is the most common symptom. Healthy food as always. Try to alkalise your body with fruits and vegetables/juices.
Minimise alcohol or try to avoid completely will be the goal. Take some Vit D3 supplements.
Risky side-effects signs, read the brochure for more detail.
I am currently on 135mcg week 28.
thanks for your reply .. But i am sorry to say that in my bangladesh ours doctor's are too busy and they are sometime care less about long time spend for treatment as my wanted.
make your vitd25oh blood levels to highend of normal.
vit d is known to boost pegintf response but i believe keeping high normal levels may work to keep inflammation lower which is the most annoying pegintf side during therapy (inflammation is like when you have a flu, it is nneded to make immune system response but too much makes pains and fatigue)